Alert archive / Ohio / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 244, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 8, 2007, 5:26 PM EDT for Erie County, Ohio. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2007, 5:26 PM EDT (21:26 UTC)
- Expired
- Sep 8, 2007, 6:10 PM EDT
- In force
- 44 min
- Issued by
- NWS Cleveland, OH
- Area
- Counties, with a storm outline in the text
County Erie County, OH
The radar
The Cleveland radar (KCLE), 60 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 9.4 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KCLE 082126
SVRCLE
OHC043-082230-
/O.NEW.KCLE.SV.W.0244.070908T2126Z-070908T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
526 PM EDT SAT SEP 8 2007
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ERIE COUNTY IN NORTH CENTRAL OHIO
* UNTIL 630 PM EDT
* AT 520 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CASTALIA...OR ABOUT 8 MILES SOUTH OF SANDUSKY...AND MOVING
NORTHEAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MILAN
LAT...LON 4145 8262 4142 8258 4140 8252 4139 8249
4144 8235 4128 8234 4129 8282 4145 8284
TIME...MOT...LOC 2126Z 231DEG 25KT 4136 8271
$$
ABE2 follow-up statements
000
WWUS51 KCLE 082139
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
538 PM EDT SAT SEP 8 2007
OHC043-082230-
/O.CON.KCLE.SV.W.0244.000000T0000Z-070908T2230Z/
ERIE OH-
538 PM EDT SAT SEP 8 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR ERIE COUNTY IN NORTH CENTRAL OHIO...
AT 536 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR SANDUSKY SOUTH...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDUSKY AND HURON
LAT...LON 4145 8262 4142 8258 4140 8252 4139 8249
4144 8235 4128 8234 4129 8282 4145 8284
TIME...MOT...LOC 2138Z 222DEG 20KT 4142 8265
$$
ABE000
WWUS51 KCLE 082210
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
609 PM EDT SAT SEP 8 2007
OHC043-082219-
/O.CAN.KCLE.SV.W.0244.000000T0000Z-070908T2230Z/
ERIE OH-
609 PM EDT SAT SEP 8 2007
...THE SEVERE THUNDERSTORM WARNING FOR ERIE COUNTY IN NORTH CENTRAL
OHIO IS CANCELLED...
THE STORM RESPONSIBLE FOR THE WARNING HAS MOVED NORTHEAST OFFSHORE
OVER LAKE ERIE. SCATTERED SHOWERS AND POSSIBLE THUNDERSTORMS WILL
CONTINUE ACROSS THE COUNTY THROUGH THE REMAINDER OF THE EVENING.
LAT...LON 4145 8262 4142 8258 4140 8252 4139 8249
4144 8235 4128 8234 4129 8282 4145 8284
TIME...MOT...LOC 2209Z 222DEG 20KT 4154 8249
$$
ABEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 3:18 PM EDT, 2 hours 8 minutes earlier.
Area forecast discussion, Sep 8, 3:18 PM EDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
318 PM EDT SAT SEP 8 2007
.SYNOPSIS...
COLD FRONT RIGHT ALONG THE LAKE ERIE SHORELINE WILL SLOWLY MOVE
SOUTH AND STALL OUT OVER CENTRAL OHIO AND WESTERN PA. WAVES OF
LOW PRESSURE TO MOVE ALONG THE FRONT. WEAK HIGH PRESSURE WILL MOVE
ACROSS THE AREA MONDAY. WEAK SECONDARY COLD FRONT EARLY TUESDAY.
HIGH PRESSURE TO BUILD ACROSS THE AREA MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
COLD FRONT SHALLOW AND MAKING LITTLE SOUTHWARD PROGRESS AT THIS
POINT. DISTINCT WAVE ON THE FRONT OVER MO MOVG NE. WIND WILL SHIFT
AT ALL SITES TO ENE DIRECTION AS PRESSURE FALLS TO THE WEST TONIGHT
EVEN THOUGH FRONT WILL DRIFT BACK NORTH AS A WARM FRONT.
SHOWERS/STORMS ARE SOMEWHAT SCATTERED AND DRIVEN PARTLY BY DIURNAL
HEATING. SHOWERS/STORMS OVER NE OH/NW PA SHOULD DIMINISH SOME THIS
EVENING WHILE SHOWERS/STORMS WILL INCREASE IN COVERAGE ACROSS NW
OHIO AS WAVE APPROACHES. PCP WATER PROGGED TO ABOUT 2 INCHES NW
OH LATE TNGT. SHOWERS AND STORMS COULD AFFECT THE AREA FOR THE
NEXT 20 HOURS OR SO AND EVEN THOUGH IT HAS BEEN DRY FOR THE LAST
COUPLE OF WEEKS WITH MULTIPLE OPPORTUNITIES FOR HEAVY DOWNPOURS
WILL ISSUE FLOOD WATCH FOR MUCH OF NW AND N CENTRAL OH THROUGH SUN
MORN. 1.4 INCHES OF RAIN AT MFD JUST IN THE LAST COUPLE OF HOURS
AND THIS IS JUST THE ONSET OF THE EVENT.
WILL STILL FEEL LIKE SUMMER THIS EVENING...NOT QUITE AS WARM AS
RECENT EVENINGS BUT DEWPOINTS STILL WELL ABOVE NORMAL. FCST WILL
BE ON THE WARM SIDE OF MIN TEMP GUIDANCE TNGT...GENERALLY MID TO
UPPER 60S THEN ON THE LOWER SIDE OF MAX TEMP GUIDANCE SUNDAY AS
FLOW COMES AROUND FROM THE NORTH AND CLOUDS AND RAIN KEEP TEMP
SUPPRESSED MUCH OF THE DAY.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
WAVE WILL EXIT BY SUNDAY EVENING AND WHILE THERE COULD BE A
LEFTOVER LIGHT SHOWER OR DRIZZLE NE OH/NW PA THERE AREA SHOULD
BECOME RAINFREE ALTHOUGH DEWPOINTS WILL DROP OFF RATHER SLOWLY AND
IT MAY FEEL DAMP. WEAK HIGH PRESSURE ON MONDAY BETWEEN SYSTEMS.
CANNOT RULE OUT A RANDOM SHOWER/STORM BUT MOST OF THE AREA SHOULD
BE DRY ON MONDAY. WITH LIGHT ENE FLOW...TEMPS WILL HAVE HARD TIME
REBOUNDING ON MONDAY...AND CLOUDS MAY INCREASE AS SECONDARY COLD
FRONT APPROACHES FROM NW GRTLKS. FCST WILL BE CLOSE TO NGM MOS MAX
TEMP GUIDANCE WHICH IS ALSO SIMILAR TO ETA MAX TEMP GUIDANCE.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
BROAD TROUGH TO DEVELOP ACROSS MIDDLE OF THE COUNTRY. COLD FRONT
WILL MOVE SOUTH OF THE AREA EARLY TUESDAY WITH NICE DIVERGENCE
PROGGED ALOFT IN DEEPENING TROUGH. MODELS NOT PRINTING OUT MUCH QPF
BUT HAVE TO INCLUDE A CHANCE OF SOME RAIN/DRIZZLE AT LEAST EARLY ON
TUESDAY. HIGH PRESSURE WILL SPREAD ACROSS THE MIDWEST DURING THE
MIDDLE OF THE WEEK. AIRMASS WILL BE COOL BUT MAINLY A GLANCING SHOT.
SHOULD SEE TEMPS DIP BELOW NORMAL BUT NOT AS CHILLY AS IT COULD BE.
TUESDAY COULD ACTUALLY BE THE COOLEST DAY AS TEMPS ARE SUPPRESSED BY
CLOUDS AND PERHAPS A LITTLE RAIN/DRIZZLE.
SOME DISAGREEMENT IN THE MODELS FARTHER OUT. ECMWF DEVELOPS
DEEPER TROUGH AND PUSHES A STRONG COLD FRONT ACROSS THE EASTERN
LAKES ON FRIDAY. CANADIAN AND GFS TROUGH IS FLAT...AT LEAST MID TO
LATE WEEK. GFS PUSHES A WEAKENING COLD FRONT ACROSS THE AREA LATE
THURSDAY WHILE ALL MODELS HAVE A SYSTEM RUNNING UP THE
APPALACHIANS/EAST COAST (WHICH SHOULD HOPEFULLY STAY EAST). PREFER
THE IDEA OF A FLATTER BROAD TROUGH WHICH IS CLIMATOLOGICALLY
FAVORED THIS TIME OF YEAR. FOR NOW WILL USE SLIGHT CHANCE POP
FRIDAY IN CASE ECMWF HAS THE RIGHT IDEA. GFS WAITS FOR A STRONGER
SURFACE STORM TO DEVELOP AS TROUGH SHARPENS WELL TO THE WEST. NOT
SURE IF THIS SYSTEM WILL MATERIALIZE AT LEAST IN THE STRENGTH
ADVERTISED BUT WILL INCLUDE A CHANCE OF SHOWERS/STORMS ON
SATURDAY.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
COLD FRONT JUST S OF LAKE ERIE IS HAVING A TOUGH TIME MAKING IT
MUCH FURTHER S. CURRENTLY QUITE A BIT OF SHRA/TSRA ACTIVITY
DEVELOPING S OF THIS BOUNDARY. THIS ACTIVITY SHOULD AFFECT TAF
SITES THRU THE AFT HOURS WITH BEST CHCS SRN AND ERN AREAS. MUCH OF
THE EVENING COULD END OF BEING DRY BUT MORE WET WEATHER LIKELY 2ND
HALF OF PERIOD. WAVE WILL RIDE NE ALONG THE FRONT AND CAUSE A
DECENT ROUND OF SHRA AND TSRA ACTIVITY 2ND HALF OF THE NIGHT. WILL
TRY TO PINPOINT T TO A FEW HOUR PERIOD BUT COULD SEE T ANYTIME
AFTER 06Z. CURRENTLY A MIX OF MVFR AND VFR CIGS. THERE SHOULD BE A
GRADUAL IMPROVEMENT THIS AFT BUT CIGS AND VSBYS WILL DROP AGAIN AS
PRECIP RETURNS LATER TONIGHT. PRECIP SHOULD WIND DOWN FROM W TO E
TOMORROW AFT WITH HIGH PRES THEN QUICKLY BUILDING IN FOR THE START
OF THE NEW WORKWEEK.
&&
.MARINE...
COLD FRONT REMAINS JUST S OF LAKE ERIE AND CONTS TO MAKE ONLY SLOW
PROGRESS S. A LOT SHOWERS AND THUNDER DEVELOPING S OF THIS
FEATURE. THIS ACTIVITY WILL OVERSPREAD LAKE ERIE TONIGHT AND SUN.
THUNDER A GOOD BET ESPECIALLY LATE TONIGHT WHEN DISTURBANCE ALOFT
MOVES IN. HAVE ALSO BEEN WATCHING ACTIVITY IN NW OH WHICH COULD
MAKE IT/S WAY OVER LAKE ERIE BY EARLY EVENING. PRETTY LIGHT FLOW ON
THE LAKE RIGHT NOW BUT EXPECT ELY FLOW TO DEVELOP NEXT FEW HOURS.
SHOULD REMAIN BELOW SMALL CRAFT ADVISORY BUT WILL COME CLOSE FOR A
TIME TONIGHT. BY MORNING...WAVE ALONG FRONT WILL CAUSE WINDS TO
BECOME VARAIBLE WITH FLOW EVENTUALLY BECOMING NLY ALL AREAS BY SUN
EVE. HIGH PRESSURE WILL THEN QUICKLY BUILD IN WITH PRECIP ENDING
FROM W TO E DURING THE AFT. HIGH PRES WILL DOMINATE THE WEATHER
OVER THE LAKE BOTH MON AND TUE WITH MAINLY N TO NE FLOW. THE HIGH
WILL MOVE OFF THE E ON WED WITH RETURN SLY FLOW EXPECTED.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH FROM 6 PM EDT THIS EVENING THROUGH SUNDAY
MORNING FOR OHZ003-006>010-017>019-027>030.
PA...NONE.
MARINE...NONE.
&&
SYNOPSIS...THOMPSON
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...KOSARIK
AVIATION...KUBINA
MARINE...KUBINAHazardous weather outlook, Sep 8, 3:44 PM EDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 344 PM EDT SAT SEP 8 2007 OHZ011>014-020>023-031>033-036>038-047-089-PAZ001>003-091945- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 344 PM EDT SAT SEP 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING AND TONIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST OF SUNDAY WITH MORE LOCALLY HEAVY RAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>010-017>019-027>030-091945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON- WYANDOT-CRAWFORD-RICHLAND-ASHLAND- 344 PM EDT SAT SEP 8 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A FRONTAL SYSTEM WILL MOVE ACROSS THE AREA TONIGHT AND SUNDAY MORNING. SOME TRAINING OF STORMS IS LIKELY. RAINFALL TOTALS OF 1 TO 2 INCHES ARE EXPECTED OVER MOST OF NORTHWEST AND NORTH CENTRAL OHIO BY MIDDAY SUNDAY. LOCAL AMOUNTS OF UP TO FOUR INCHES ARE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MIDDAY SUNDAY. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-162>169-091945- MAUMEE BAY TO RENO BEACH OHIO-RENO BEACH TO THE ISLANDS OHIO- THE ISLANDS TO VERMILION OHIO-VERMILION TO AVON POINT OHIO- AVON POINT TO WILLOWICK OHIO-WILLOWICK TO GENEVA-ON-THE LAKE OHIO- GENEVA-ON-THE-LAKE TO CONNEAUT OHIO-CONNEAUT OHIO TO RIPLEY NY- MAUMEE BAY TO RENO BEACH OHIO BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OHIO BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OHIO BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OHIO BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OHIO BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OHIO BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OHIO BEYOND 5 NM OF SHORE- CONNEAUT OHIO TO RIPLEY NY BEYOND 5 NM OF SHORE- 344 PM EDT SAT SEP 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT. A FEW OF THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO 30 KNOTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND THUNDERSTORMS WILL CONTINUE MOST OF SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. KUBINA
In the hours before
Special weather statement, Sep 8, 1:14 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 114 PM EDT SAT SEP 8 2007 OHZ027>030-081815- WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND 114 PM EDT SAT SEP 8 2007 THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF AROUND A INCH PER HOUR... AND HAIL OF AROUND A HALF INCH IN DIAMETER WILL BE FROM NEAR UPPER SANDUSKY TO ASHLAND THROUGH 3PM. DURING THE HEAVIER SHOWERS FLOODING OF ROADWAYS...AND LOW LYING AREAS. THOMPSON
Special weather statement, Sep 8, 1:20 PM EDT, 4 hours 6 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CLEVELAND OH 120 PM EDT SAT SEP 8 2007 OHZ027>030-081815- WYANDOT-CRAWFORD-RICHLAND-ASHLAND- INCLUDING THE CITIES OF...UPPER SANDUSKY...CAREY...BUCYRUS... MANSFIELD...ASHLAND 120 PM EDT SAT SEP 8 2007 SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF AROUND A INCH PER HOUR...AND HAIL OF AROUND A HALF INCH IN DIAMETER WILL BE FROM NEAR UPPER SANDUSKY TO ASHLAND THROUGH 3PM. FLOODING OF ROADWAYS...AND LOW LYING AREAS ARE POSSIBLE WITH THE HEAVIER SHOWERS AND STORMS. CORRECTED FOR WORDING... THOMPSON
Special weather statement, Sep 8, 2:50 PM EDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 250 PM EDT SAT SEP 8 2007 OHZ028>030-036-037-082000- CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW- INCLUDING THE CITIES OF...BUCYRUS...MANSFIELD...ASHLAND... MARION...MOUNT GILEAD 250 PM EDT SAT SEP 8 2007 THUNDERSTORMS WITH LOCALLY HEAVY RAINS OF 1 TO 2 INCHES PER HOUR WILL CONTINUE TO DEVELOP AND MOVE EAST THROUGH 4PM. THE HEAVY RAINFALL WILL CAUSE FLOODING OF ROADWAYS AND LOW LYING AREAS. RADAR INDICATED THE HEAVIEST RAINFALL WILL BE FROM ASHLAND TO MANSFIELD AND NEAR MARION. THOMPSON
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 1:10 PM EDT | Severe Thunderstorm Warning | CLE | Crawford | 37 min |
| Sep 8, 3:04 PM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 19 hr |
| Sep 8, 5:38 PM EDT | Marine Weather Statement | CLE | 97 min | |
| Sep 8, 6:47 PM EDT | Flash Flood Warning | CLE | Geauga | 3 hr |
| Sep 8, 7:45 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 43 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.